Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 112, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Sep 25, 2007, 10:04 PM EDT for Erie County, New York. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2007, 10:04 PM EDT (02:04 UTC)
- Expired
- Sep 25, 2007, 10:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
County Erie County, NY
The radar
The Buffalo radar (KBUF), 9 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.1 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 260205
SVRBUF
NYC029-260245-
/O.NEW.KBUF.SV.W.0112.070926T0204Z-070926T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
1004 PM EDT TUE SEP 25 2007
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ERIE COUNTY IN WESTERN NEW YORK
* UNTIL 1045 PM EDT
* AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF BUFFALO...AND
MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KENMORE BY 1010 PM EDT...
CHEEKTOWAGA BY 1015 PM EDT...
WILLIAMSVILLE BY 1020 PM EDT...
AKRON BY 1035 PM EDT...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF ON OR NEAR BUFFALO HARBOR AND THE UPPER NIAGARA RIVER...GET OUT
OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON
THE WATER IN A THUNDERSTORM
LAT...LON 4308 7847 4295 7847 4283 7888 4294 7893
4300 7904 4305 7889 4303 7887 4303 7884
4308 7874 4310 7863 4307 7858 4310 7851
TIME...MOT...LOC 0204Z 245DEG 44KT 4289 7897
$$
HIBBERT2 follow-up statements
000
WWUS51 KBUF 260224
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1023 PM EDT TUE SEP 25 2007
NYC029-260245-
/O.CON.KBUF.SV.W.0112.000000T0000Z-070926T0245Z/
ERIE NY-
1023 PM EDT TUE SEP 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR ERIE COUNTY...
AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF LOCKPORT TO LANCASTER...MOVING
NORTHEAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE ACROSS...
NORTHERN ERIE COUNTY.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4308 7847 4295 7847 4283 7888 4294 7893
4300 7904 4305 7889 4303 7887 4303 7884
4308 7874 4310 7863 4307 7858 4310 7851
TIME...MOT...LOC 0223Z 245DEG 44KT 4313 7853 4295 7848
$$
HIBBERT000
WWUS51 KBUF 260244
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1044 PM EDT TUE SEP 25 2007
NYC029-260254-
/O.EXP.KBUF.SV.W.0112.000000T0000Z-070926T0245Z/
ERIE NY-
1044 PM EDT TUE SEP 25 2007
...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY EXPIRES AT 1045 PM
EDT...
AT 1044 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4308 7847 4295 7847 4283 7888 4294 7893
4300 7904 4305 7889 4303 7887 4303 7884
4308 7874 4310 7863 4307 7858 4310 7851
TIME...MOT...LOC 0244Z 245DEG 44KT 4324 7821 4306 7816
$$
HIBBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 9:14 PM EDT, 50 minutes earlier.
Area forecast discussion, Sep 25, 9:14 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 914 PM EDT TUE SEP 25 2007 .SYNOPSIS... THE RIDGE THAT HAS DOMINATED WESTERN NEW YORK FOR NEARLY TEN DAYS WILL MOVE OFF THE COAST OVERNIGHT AS A MOIST AND SLOW MOVING SYSTEM MOVES INTO THE GREAT LAKES REGION ON WEDNESDAY...STALLING OVER CENTRAL NEW YORK WEDNESDAY NIGHT BEFORE HEADING EAST ON THURSDAY. ONE LAST WEAK UPPER LEVEL SYSTEM WILL MOVE ACROSS ONTARIO AND SOUTHERN QUEBEC ON FRIDAY. THIS MAY PRODUCE SOME SHOWER ACTIVITY OVER AND EAST OF LAKE ONTARIO. A DRY WEEKEND IS EXPECTED AS A RIDGE ONCE AGAIN REBUILDS OVER NEW YORK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... WARM MUGGY MIDSUMMER NIGHT IN PROGRESS ACROSS ALL OF WESTERN AND CENTRAL NY...ENDING A HISTORICALLY WARM DAY...SEE CLIMATE SECTION BELOW. WE ARE KEEPING A CLOSE EYE ON A BROAD AREA OF MOISTURE ASSOCIATED WITH A SLOW MOVING FRONTAL SYSTEM...WHICH CONTINUES A SLOW BUT INEXORABLE MARCH EASTWARD TOWARD OUR REGION. EARLIER BATCH OF STRONG CONVECTION WAS ASSOCIATED WITH THE MID LEVEL JET OVER MICH AND LK HURON...BUT THIS HAS AND WILL CONTINUE TO PASS SAFELY BY TO OUR NORTH. HOWEVER...CONVECTION HAS ALSO FORMED DURING THE PAST FEW HOURS OVER LK ERIE...ALONG CONVERGENCE BETWEEN FAIRLY BRISK DOWNSLOPE SSW FLOW ALONG SOUTH SHORE OF THE LAKE IN OHIO AND NEAR CALM WINDS OVER THE CENTER OF LAKE...AND STRIP OF SHOWERS AND STORMS HAS BEEN RIDING NE ABOUT TEN MILES OFFSHORE...AND HAS ADVANCED TO ABOUT LONG POINT AS OF 01Z. THIS APPEARS TO BE MARCHING ON TWD BUF/IAG AREA...BUT WINDS HAVE LIGHTENED UP AT THIS END OF LAKE AND HAVE BACKED...SO CONVERGENCE IS WEAKER AND THIS ACTIVITY THIS MAY BE SHUNTED INTO NIAG PENINSULA. ANOTHER AREA OF FAIRLY POTENT CONVECTION HAS BLOSSOMED OVER CNTRL OHIO BUT APPEARS TO BE ON A MORE OF A 200-210 HEADER TWD CNTRL LK ERIE. SO...WITH THIS IN MIND...WILL INCREASE POPS TO LIKELY OVER LK ERIE AND NIAG COUNTY AND WRN LK ONTARIO...AND INCREASE THEM A BIT OVER REST OF FAR WESTERN ZONES...BUT STILL JUST HIGH SCATD FOR THE NIGHT WITH BEST CHC FOR NIAG COUNTY NEXT FEW HOURS. TRENDED POPS DOWN TO 30 ALONG OUR EASTERN BORDER FOR THE NIGHT. ALSO RAISED TEMPS A DEG OR TWO...MOST OF LAKE PLAIN WILL SEE TEMPS STAYING AT 70 OR ABOVE FOR MINS...REMARKABLE FOR LATE SEPT...WHEN NORMALS ARE IN UPPER 40S...BUT NO DAILY MIN RECORDS AS THIS MORNINGS LOWS WERE COOLER. NO OTHER CHANGES AT THIS TIME FOR OVERNIGHT PERIOD. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... THE HIGHEST THREAT FOR PRECIPITATION AREAWIDE WILL BE ON WEDNESDAY AS A WEAK FRONT SAGS ACROSS WESTERN NY. THERE ARE SOME TIMING ISSUES...SO WHILE THE HOURLY DATASETS WILL NOT BE RIGHT ON...THE TREND IS THERE. REGARDLESS...THERE IS CONFIDENCE THAT EVERYONE WILL SEE MEASURABLE PRECIPITATION AT SOME POINT DURING THE DAY. REGARDING STORM POTENTIAL...WILL CONTINUE WITH PREVIOUS THINKING THAT CLOUD COVER SHOULD INHIBIT SIGNIFICANT STORM DEVELOPMENT. THERE IS PLENTY OF WEAK LIFT AND MOISTURE...PARTICULARLY WITH PRECIPITABLE WATER AT ABOUT 1.75IN...ABOUT 2 STANDARD DEVIATIONS ABOVE NORMAL...BUT PROBABLY NOT ENOUGH INSTABILITY TO REALLY GET THINGS GOING. THE FRONT WILL STALL OVER CENTRAL NY WEDNESDAY NIGHT. THERE WILL BE A SHARP GRADIENT ON THE NORTHERN END OF THE BOUNDARY...AND PARTS OF WESTERN NY MAY ACTUALLY SEE SOME CLEARING FOR A TIME WHILE OTHER LOCATIONS FURTHER EAST ARE CLOUDY WITH RAIN SHOWER ACTIVITY. THE GRADIENT AND HENCE LOW CONFIDENCE CAN BE NOTED IN THE SREF SPREAD OF PRECIPITABLE WATER. ON THURSDAY...THE GFS HAS TONED DOWN EARLIER IDEAS OF A STRONG WAVE FORMING ALONG THE FRONT LATE THURSDAY NIGHT...AND NOW AGREES WITH SREF MEAN...WITH A WEAKER WAVE MOVING UP THE FRONTAL BOUNDARY EARLY THURSDAY MORNING. WILL GO ALONG WITH THIS...WITH A CONTINUED SHARP GRADIENT OF SHOWERS EARLY SOUTH AND WEST...HEADING EAST DURING THE DAY. THE REMNANTS OF THE FRONT WILL FINALLY HEAD EAST THURSDAY NIGHT. ON FRIDAY...THE UPPER LEVEL COLD POOL...ASSOCIATED WITH THE UPPER LEVEL TROUGH CURRENTLY HEADING TOWARD MT...WILL PASS JUST NORTH OF LAKE ONTARIO. THIS MAY TOUCH OF SOME SHOWER ACTIVITY OVER THIS REGION...AND OVER EASTERN LAKE ONTARIO DURING THE DAY ON FRIDAY. WILL KEEP THIS A SHOWER THREAT FOR NOW. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... UPPER TROUGH PULLING EAST OF THE AREA FRIDAY NIGHT...BEFORE UPPER RIDGE BUILDS ACROSS THE AREA OVER THE WEEKEND. LATEST GFS TRYING TO SUGGEST AN UPPER TROUGH WILL SWING ACROSS ONTARIO/QUEBEC IN THE MONDAY TIME FRAME WITH A WEAK FRONTAL BOUNDARY WORKING ACROSS THE AREA. HOWEVER...ECMWF HOLDING RIDGE IN LONGER. MREF ENSEMBLES SHOWING A FAIR AMOUNT OF SPREAD WITH THIS SYSTEM...THEREFORE WILL MAINTAIN CONTINUITY AND KEEP DRY FORECAST GOING. WITH RIDGE OVER THE AREA DURING THIS PERIOD...LOOKS LIKE A GOOD BET FOR ABOVE NORMAL TEMPERATURES THIS PERIOD...ESPECIALLY OVER THE WEEKEND WITH 850 MB TEMPERATURES AROUND +12C...1 TO 2 STANDARD DEVIATIONS ABOVE NORMAL. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... VFR CONDITIONS WILL CONTINUE TO DOMINATE THROUGH THIS EVENING... WITH THE ONLY NOTABLE EXCEPTION COMING LATE TONIGHT AS INCREASING MOISTURE LEADS TO THE DEVELOPMENT OF MVFR VISIBILITIES IN LIGHT FOG/HAZE. A BAND OF CONVECTION ALONG THE SW TO NE AXIS OF LAKE ERIE WILL IMPACT KBUF AND KIAG AFTER 02Z WITH MVFR CONDITIONS SKY AND VSBY IN -TSRA...THEN A BREAK UNTIL LATER TONIGHT WHEN MORE SUBSTANTIAL CONVECTION MAY ARRIVE BEFORE SUNRISE. THE EXACT TIMING OF THE CONVECTION ASSOCIATED WITH THE COLD FRONT IS STILL A BIT IN QUESTION. IT APPEARS THAT THE MOST LIKELY TIME WILL BE AROUND 10Z AND A BETTER CHANCE 14Z AND INTO THE LATE MORNING. THE FRONTAL BOUNDARY IS EXPECTED TO STALL OUT OVER THE REGION WEDNESDAY NIGHT AND THURSDAY AS WAVE OF LOW PRESSURE RIPPLES NORTHEAST ALONG THE BOUNDARY. THIS WILL RESULT IN A CONTINUED THREAT OF PRECIPITATION OVER THE AREA THROUGH AT LEAST THURSDAY NIGHT. HIGH PRESSURE WILL BUILD BACK ACROSS THE AREA FRIDAY AND INTO THE WEEKEND WITH A PROLONGED PERIOD OF PRIMARILY VFR CONDITIONS EXPECTED. && .MARINE... A COLD FRONT OVER THE UPPER GREAT LAKES WILL SAG SOUTHEAST TOWARD THE AREA TONIGHT...THEN CROSS THE AREA DURING WEDNESDAY. THIS FEATURE WILL BRING A THREAT OF SHOWERS AND THUNDERSTORMS TO THE AREA TONIGHT...THOUGH THE BETTER LIKELIHOOD OF CONVECTION WILL COME ON WEDNESDAY BEFORE THE FRONTAL PASSAGE. THE FRONTAL PASSAGE WILL ALSO BRING A WIND SHIFT TO THE WEST...ALONG WITH GRADUALLY DIMINISHING WIND SPEEDS. LOOKING FURTHER AHEAD...THE FRONTAL BOUNDARY IS EXPECTED TO LINGER ACROSS THE AREA THROUGH THURSDAY NIGHT AS A WAVE OF LOW PRESSURE RIPPLES NORTHEAST ALONG IT...RESULTING IN A CONTINUED THREAT OF PRECIPITATION THROUGH MUCH OF THIS TIME FRAME. STRONGER WINDS MAY DEVELOP IN WAKE OF THE LOW PRESSURE WAVE FRIDAY AND MAY CAUSE WINDS AND WAVES TO APPROACH SMALL CRAFT CRITERIA. HIGH PRESSURE WILL BUILD OVER THE EASTERN GREAT LAKES OVER THE WEEKEND WITH WINDS AND WAVES WELL BELOW SMALL CRAFT CRITERIA. && .CLIMATE... TODAY WAS CERTAINLY A HISTORIC ONE ACROSS OUR REGION WITH MAX TEMPERATURES REACHING ASTOUNDING LEVELS. ALL THREE OF OUR MAJOR SITES SHATTERED THEIR DAILY RECORDS...BUF WITH 87...ROC WITH 92 AND WATERTOWN WITH 89. IN ADDITION...BOTH ROCH AND WATERTOWN HAD THEIR HOTTEST TEMP EVER SO LATE IN THE SEASON WHILE BUFFALO HAD THEIR HOTTEST SO LATE IN SEASON SINCE 1959. RERS WERE ISSUED. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...ZAFF NEAR TERM...SFM SHORT TERM...ZAFF LONG TERM...TMA AVIATION...WCH MARINE...WCH CLIMATE...
Hazardous weather outlook, Sep 25, 5:30 AM EDT, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 530 AM EDT TUE SEP 25 2007 NYZ001>008-010>014-019>021-085-260930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 530 AM EDT TUE SEP 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-260930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 530 AM EDT TUE SEP 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 10:27 PM EDT | Special Marine Warning | BUF | 33 min | |
| Sep 25, 10:57 PM EDT | Special Marine Warning | BUF | 93 min | |
| Sep 26, 12:01 AM EDT | Special Marine Warning | BUF | 119 min | |
| Sep 26, 12:31 AM EDT | Special Marine Warning | BUF | 44 min | |
| Sep 26, 3:38 AM EDT | Special Marine Warning | BUF | 52 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.